# SDR SWAA2025072393464

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 79,004 hours, 46,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS LOOSE ROW 3 DEF, SECURED LENS WITH TAPE.  OK TO CONTINUE PER MEL 3-15-02 SP-1B .  REINSTALLED EMERGENCY LIGHT LENS AT ROW 3DEF PER AMM 33-51-03. OPS CHECK GOOD.
